Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

A New Formula for the Electrical Resistance of Certain Inhomogeneous Systems

J. F. McClendon
Science
New Series, Vol. 60, No. 1562 (Dec. 5, 1924), pp. 523-524
Stable URL: http://www.jstor.org/stable/1650220
Page Count: 2
  • More info
  • Cite this Item
Preview not available
Preview not available

Page Thumbnails

  • Thumbnail: Page 
523
    523
  • Thumbnail: Page 
524
    524